# SDR DALA2015112907252

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RT/ LT ROLLER BRACKET AT HORIZONTAL STABILIZER, VHS.  RIGHT, LEFT ROLLER BRACKETS AT HORIZONTAL STABILIZER WERE REPLACED IAW AMM 55-10-00-501 AND WILL BE INSTALLED AND ADJUSTED UNDER CARD 5510-4135, ACFT 992, JOB 000-0002, TORQUE USED QD2R1000, DUE DATE 20-AUG-16.
